Existence of Weak Solutions for Caputo’s Fractional Derivatives in Banach Spaces

  • Samima Akhter Department of Mathematics, University of Barishal, Barishal 8200, Bangladesh
Keywords: Caputo fractional derivative, Integral boundary, Fixed point theorems.

Abstract

The objective of this project is to represent the existence of solutions for Caputo’s fractional derivatives in Banach spaces. The result is based on some well-known fixed point theorems. To show the efficiency of the stated result some examples will be demonstrated

GANIT J. Bangladesh Math. Soc.Vol. 39 (2019) 111-118

Downloads

Download data is not yet available.
Abstract
340
PDF
121
Published
2019-11-19
How to Cite
Akhter, S. (2019). Existence of Weak Solutions for Caputo’s Fractional Derivatives in Banach Spaces. GANIT: Journal of Bangladesh Mathematical Society, 39, 111-118. https://doi.org/10.3329/ganit.v39i0.44166
Section
Articles